Volume 4, Issue 1
Mathematical Simulation of Cloaking Metamaterial Structures

Jichun Li and Yunqing Huang

10.4208/aamm.10-m11109

Adv. Appl. Math. Mech., 4 (2012), pp. 93-101.

Preview Full PDF BiBTex 221 426
  • Abstract

In this paper we present a rigorous derivation of the material parameters for both the cylinder and rectangle cloaking structures. Numerical results using these material parameters are presented to demonstrate the cloaking effect.

  • History

Published online: 2012-04

  • AMS Subject Headings

78M10, 65N30, 35L15

  • Cited by